# SDR DALA2020010407685

- Difficulty date: December 28, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2SHEAR TIE CORRODED AT STA 1241 BETWEEN S35R AND 36R BLEND AND CHECK LIMITS. REPLACED SHEAR TIE. (LP 1421261)
